Local Events New South Wales
From: to To:
SHOW FILTERS

Explore our wide-range of online courses, learning manuals and workshops.

Showing 1  –  12 of 17 events
47+ discussion groups to choose from
Discussion groups in New South Wales
Sat, 1 September 2018 - Tue, 31 December 2019
Explore the latest thinking and trends in your area of expertise and network with fellow CPAs at one of our discussion groups run by members, for members.

Various locations,
new south wales, australia

Discussion groups
Varies
CPD hours:Available
Public Practice Forum: Practice Management Panel Session
5.30 PM - 7.30 PM, Mon, 2 September 2019
The CPA Public Practice Committee invites you to a panel session facilitated by Mark Holton FCPA on Practice Management, with Peter Knight FCPA, Sarah Lawrance CPA and Panbo Ye FCPA.

CPA Australia, Level 3, 111 Harrington Street, Sydney,
new south wales, australia

Information sessions and forums
From AUD $30.00
CPD hours:2 hours
Demystifying Information Security
7.30 AM - 9.30 PM, Tue, 17 September 2019
Learn from the industry’s best about how to protect yourself, your clients and your business from cyber-attacks.

CPA Australia, Level 3, 111 Harrington Street, Sydney,
new south wales, australia

Information sessions and forums
From AUD $45.00
CPD hours:1.5 hours
The Changing Environment of NFP's in the Illawarra Region
7.15 AM - 9.00 AM, Thu, 19 September 2019
Gain insights into what is happening in the Not-for-Profit space in the region & hear about Big Fat Smile's journey from when they started to where they are now, over coffee & a delicious breakfast!

Lagoon Restaurant, Stuart Park, George Hanley Dr, North Wollongong,
new south wales, australia

Networking
From AUD $30.00
CPD hours:2 hours
Community of Finance Professionals Conference
9.00 AM - 5.00 PM, Fri, 20 September 2019
The Community of Finance Professionals invites you to attend their annual regional conference in Orange.

Templars Mill Bar, Charles Sturt University, Orange,
new south wales, australia

Congress and conferences
Complimentary
CPD hours:N/A
The Road Ahead Policy and Advocacy Update Series
4.15 PM - 5.00 PM, Fri, 20 September 2019
CPA Australia’s policy and advocacy initiatives cover a breadth of topics - Join us to hear about the direction for the road ahead in policy and advocacy matters.

Templars Mill Bar, Building 1000, Charles Sturt University Leeds Parade, Orange,
new south wales, australia

Information sessions and forums
Complimentary
CPD hours:1 hour
Making the transition from Management to the Board
12.00 PM - 2.00 PM, Tue, 24 September 2019
The NSW Division invites you to attend the upcoming panel session on “Successfully making the transition from Executive Management to the Board”.

Pier One Sydney, 11 Hickson Road Walsh Bay, Sydney,
new south wales, australia

Networking
From AUD $89
CPD hours:2 hours
The Road Ahead Policy and Advocacy Update Series
5.30 PM - 7.00 PM, Tue, 24 September 2019
CPA Australia’s policy and advocacy initiatives cover a breadth of topics - Join us to hear about the direction for the road ahead in policy and advocacy matters.

CPA Australia, Level 3, 111 Harrington Street, Sydney,
new south wales, australia

Information sessions and forums
Complimentary
CPD hours:1 hour
The Road Ahead Policy and Advocacy Update Series
7.30 AM - 9.00 AM, Wed, 25 September 2019
CPA Australia’s policy and advocacy initiatives cover a breadth of topics - Join us to hear about the direction for the road ahead in policy and advocacy matters.

Rydges Parramatta, 116-118 James Ruse Drive, Rosehill,
new south wales, australia

Information sessions and forums
Complimentary
CPD hours:1 hour
Upholding the Rights of Older Workers
6.00 PM - 8.00 PM, Wed, 25 September 2019
Learn practical tips and strategies for working with multi-generational teams at CPA Australia's Third Age Group and Public Sector Committees joint event "Upholding the Rights of Older Workers".

CPA Australia, Level 3, 111 Harrington Street, Sydney,
new south wales, australia

Networking
From AUS $25.00
CPD hours:2 hours
Corporatising the Family Business – Handing over the Raines
7.15 AM - 9.00 AM, Fri, 27 September 2019
Gain valuable insights from Angus Raine, Executive Chairman of Raine & Horne Group, one of Australia's most trusted brands and a 4th generation family business that has been around for 136 years.

Merewether Surfhouse, 5 Henderson Parade, Merewether,
new south wales, australia

Networking
From AUD $40.00
CPD hours:2 hours
APESB UPDATE AND Q&A
12.00 PM - 1.00 PM, Wed, 9 October 2019 (UTC +11)
This 60-minute live webinar is your opportunity to participate in the APESB consultation process and to obtain an update on the APESB’s work program, including forthcoming changes to standards.


Webinars
Complimentary
CPD hours:1 Hour
Showing 1  –  12 of 17 events